Follow
Paul Knappe
Paul Knappe
Doctoral student, Universität Hamburg
Verified email at uni-hamburg.de - Homepage
Title
Cited by
Cited by
Year
A Menger-type theorem for two induced paths
S Albrechtsen, T Huynh, RW Jacobs, P Knappe, P Wollan
SIAM Journal on Discrete Mathematics 38 (2), 1438-1450, 2024
9*2024
Efficiently distinguishing all tangles in locally finite graphs
RW Jacobs, P Knappe
Journal of Combinatorial Theory, Series B 167, 189-214, 2024
72024
Canonical graph decompositions via coverings
R Diestel, RW Jacobs, P Knappe, J Kurkofka
arXiv preprint arXiv:2207.04855, 2022
72022
A Cantor-Bernstein-type theorem for spanning trees in infinite graphs
J Erde, JP Gollin, A Joó, P Knappe, M Pitz
Journal of Combinatorial Theory, Series B 149, 16-22, 2021
62021
Base partition for mixed families of finitary and cofinitary matroids
J Erde, JP Gollin, A Joó, P Knappe, M Pitz
Combinatorica 41 (1), 31-52, 2021
62021
The Lovász-Cherkassky theorem for locally finite graphs with ends
RW Jacobs, A Joó, P Knappe, J Kurkofka, R Melcher
Discrete Mathematics 346 (12), 113586, 2023
12023
A structural duality for path-decompositions into parts of small radius
S Albrechtsen, R Diestel, AK Elm, E Fluck, RW Jacobs, P Knappe, ...
arXiv preprint arXiv:2307.08497, 2023
12023
Circuits through prescribed edges
P Knappe, M Pitz
Journal of Graph Theory 93 (4), 470-482, 2020
12020
Counterexamples regarding linked and lean tree-decompositions of infinite graphs
S Albrechtsen, RW Jacobs, P Knappe, M Pitz
arXiv preprint arXiv:2405.06755, 2024
2024
Linked tree-decompositions into finite parts
S Albrechtsen, RW Jacobs, P Knappe, M Pitz
arXiv preprint arXiv:2405.06753, 2024
2024
The immersion-minimal infinitely edge-connected graph
P Knappe, J Kurkofka
Journal of Combinatorial Theory, Series B 164, 492-516, 2024
2024
A grid theorem for strong immersions of walls
R Diestel, RW Jacobs, P Knappe, P Wollan
arXiv preprint arXiv:2301.05134, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–12